Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Codimension two complete noncompact submanifolds with nonnegative curvature
HTML articles powered by AMS MathViewer

by Maria Helena Noronha PDF
Trans. Amer. Math. Soc. 311 (1989), 739-748 Request permission

Abstract:

We study the topology of complete noncompact manifolds with non-negative sectional curvatures isometrically immersed in Euclidean spaces with codimension two. We investigate some conditions which imply that such a manifold is a topological product of a soul by a Euclidean space and this gives a complete topological description of this manifold.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C40
  • Retrieve articles in all journals with MSC: 53C40
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 311 (1989), 739-748
  • MSC: Primary 53C40
  • DOI: https://doi.org/10.1090/S0002-9947-1989-0978374-2
  • MathSciNet review: 978374